Lithium-induced sinus node dysfunction at therapeutic levels

Ranjan K. Shetty, G. Vivek, Amrita Parida, Shashikanth Chetty

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Lithium is used as an antimanic and mood-stabilising drug. It can cause various adverse effects such as nausea, vomiting, polyuria, fine tremors, myocarditis and arrhythmias. We are describing a case of lithium induced sinus-node dysfunction in a patient with serum lithium levels in therapeutic range.

Original languageEnglish
Article number008107
JournalBMJ Case Reports
DOIs
Publication statusPublished - 06-03-2013

Fingerprint

Sick Sinus Syndrome
Lithium
Antimanic Agents
Polyuria
Myocarditis
Tremor
Nausea
Vomiting
Cardiac Arrhythmias
Therapeutics
Serum
Pharmaceutical Preparations

All Science Journal Classification (ASJC) codes

  • Medicine(all)

Cite this

Shetty, Ranjan K. ; Vivek, G. ; Parida, Amrita ; Chetty, Shashikanth. / Lithium-induced sinus node dysfunction at therapeutic levels. In: BMJ Case Reports. 2013.
@article{ba52b0ccc4d74edebc1868a181d6aec1,
title = "Lithium-induced sinus node dysfunction at therapeutic levels",
abstract = "Lithium is used as an antimanic and mood-stabilising drug. It can cause various adverse effects such as nausea, vomiting, polyuria, fine tremors, myocarditis and arrhythmias. We are describing a case of lithium induced sinus-node dysfunction in a patient with serum lithium levels in therapeutic range.",
author = "Shetty, {Ranjan K.} and G. Vivek and Amrita Parida and Shashikanth Chetty",
year = "2013",
month = "3",
day = "6",
doi = "10.1136/bcr-2012-008107",
language = "English",
journal = "BMJ Case Reports",
issn = "1757-790X",
publisher = "BMJ Publishing Group",

}

Lithium-induced sinus node dysfunction at therapeutic levels. / Shetty, Ranjan K.; Vivek, G.; Parida, Amrita; Chetty, Shashikanth.

In: BMJ Case Reports, 06.03.2013.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Lithium-induced sinus node dysfunction at therapeutic levels

AU - Shetty, Ranjan K.

AU - Vivek, G.

AU - Parida, Amrita

AU - Chetty, Shashikanth

PY - 2013/3/6

Y1 - 2013/3/6

N2 - Lithium is used as an antimanic and mood-stabilising drug. It can cause various adverse effects such as nausea, vomiting, polyuria, fine tremors, myocarditis and arrhythmias. We are describing a case of lithium induced sinus-node dysfunction in a patient with serum lithium levels in therapeutic range.

AB - Lithium is used as an antimanic and mood-stabilising drug. It can cause various adverse effects such as nausea, vomiting, polyuria, fine tremors, myocarditis and arrhythmias. We are describing a case of lithium induced sinus-node dysfunction in a patient with serum lithium levels in therapeutic range.

UR - http://www.scopus.com/inward/record.url?scp=84874462616&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84874462616&partnerID=8YFLogxK

U2 - 10.1136/bcr-2012-008107

DO - 10.1136/bcr-2012-008107

M3 - Article

JO - BMJ Case Reports

JF - BMJ Case Reports

SN - 1757-790X

M1 - 008107

ER -